# SDR DXTA200701878

- Difficulty date: January 25, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N836QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258436
- Aircraft time: 5,815 hours, 4,104 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHEN FLAPS SET AT 15 DEG AIRPLANE BANKS RT AT 5000FT AT 190KTS. RAN AND OPERATED FLAPS WITH PROTRACTOR. HOOKED UP TO BOTH FLAP'S. BOTH FLAPS WITHIN .1 DEGREE DURING OPERATION. RAN SPOILERS AND LIFT DUMP SEVERAL TIMES. NO PROBLEMS NOTED. IAW M/M 27-10 AND 27-50.
